# SDR AU980478

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 571S096102CR
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING SYSTEM RT AFT STEERING CABLE WORN WITH BROKEN STRANDS MID-LENGTH.
